# SDR AALA20130707007

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 47,936 hours, 6,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR RT NR 2 DOOR EMERGENCY EXIT.  OPERATIONS CHECKED NORMAL.
